MAUDE Adverse Event Report: Depuy Spine Inc EXPEDIUM; FIXATION, SPINAL INTERVERTEBRAL BODY

Depuy Spine Inc EXPEDIUM; FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 179702000
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
EXPEDIUM
Common Device Name
FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
Depuy Spine Inc
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50808477
Report Number1526439-2026-01461
Device Sequence Number8644381
Product Code KWQ
UDI-Device Identifier10705034064307
UDI-Public(01)10705034064307(10)438473
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142460
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number179702000
Device Lot Number438473
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/21/2026
09/23/2026
09/25/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/22/2026
09/24/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown